# SDR VJ32002F00038

- Difficulty date: May 16, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4A5
- System (JASC): 3600 · Pneumatic System
- Part: Pump
- Part number: 1U128006
- Part serial: T36905H
- Condition: Failed
- Location: Dry Air Pump
- Part time: 51 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE INSTRUMENT VACUUM SYSTEM FAILED.  THE AIRCRAFT RETURNED TO MAINTENANCE AND AN INSPECTION OF THE SYSTEM FOUNDED THAT THE ROTOR HAD FROZEN UP AND THE SHAFT HAD SHEARED.  PUMP WAS REMOVED AND A NEW PUMP INSTALLED.  OPERATIONAL CHECK OF THE SYSTEM CHECKED NORMAL.  PART SENT IN FOR WARRANTY.
